# SDR DXTA2011012404427

- Difficulty date: January 21, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N590QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605738
- Aircraft time: 2,739 hours, 2,095 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 15500301
- Part serial: 0716
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DECENDING THROUGH FL200, THE LOW BRAKE PRESSURE AND ANTISKID INOP ANNUNCIATION BEGAN TO FLICKER THEN AFTER 3 MIN BECAME SOLID.  THE GEAR WAS THEN EXTENDED AND THE LIGHTS EXTINGUISHED.  UPON GEAR RETRACTION, THE RT MAIN GREEN GEAR DOWN LIGHT FAILED TO EXTINGUISH. CREW THEN COMPLEATED THE EMERGENCY BLOW DOWN PROCEDURE AS A PRECAUTION.  LANDING WAS NORMAL AND BRAKES WORKED NORMALLY.  R & R RT DOWNLOCK ACTUATOR SWITCH WITH NEW IAW MM 32-30-04.  OPS CHECKED NORMAL.
